# SDR SWAA2022121279980

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 50,235 hours, 30,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON RIGHT WING I/B AFT FLAP LOWER SURFACE 5.000 UP FROM T/E; AND 17.000 O/B FROM I/B EDGE PUNCTURE MEASURES 0.625 IN DIAMETER AND IS LOCATED IN A NON CRITICAL AREA. EXCEEDS SRM LIMITS FOR THIS TYPE OF DAMAGE REF SRM 57-53-01-1A-2 4. (4). PICTURES ATTACHED / [01] MEASUREMENTS ADDED;[02] PUNCTURE MEASURES 0.625? IN DIAMETER AND IS LOCATED IN A NON CRITICAL AREA. EXCEEDS SRM LIMITS FOR THIS TYPE OF DAMAGE REF SRM 57-53-01-1A-2 4. (4).   COMPLIED WITH EA 22-157-03625. SPEED TAPE APPLIED. ACCOMPLISH A DETAILED VISUAL INSPECTION (DVI) OF THE DAMAGED AREA EVERY 8 CALENDAR DAYS. WITHIN 30 CALENDAR DAYS; ACCOMPLISH PERMANENT REPAIR PER THE APPLICABLE SRM SECTION OR REMOVE AND REPLACE THE DISCREPANT R/H INBOARD T.E. AFT FLAP.  REF TSR: 2022009186
